Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon

J. van Geldrop, S. Jilin, C.A.A.M. Withagen

Research output: Contribution to journalArticleProfessional

70 Downloads (Pure)
Original languageEnglish
Pages (from-to)225-248
Number of pages24
JournalJournal of Mathematical Economics
Volume20
Issue number2
Publication statusPublished - 1991

Cite this

van Geldrop, J. ; Jilin, S. ; Withagen, C.A.A.M. / Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon. In: Journal of Mathematical Economics. 1991 ; Vol. 20, No. 2. pp. 225-248.
@article{2f317187ed76477f9653166bceea9fc0,
title = "Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon",
author = "{van Geldrop}, J. and S. Jilin and C.A.A.M. Withagen",
note = "Pagination: 24",
year = "1991",
language = "English",
volume = "20",
pages = "225--248",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon. / van Geldrop, J.; Jilin, S.; Withagen, C.A.A.M.

In: Journal of Mathematical Economics, Vol. 20, No. 2, 1991, p. 225-248.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon

AU - van Geldrop, J.

AU - Jilin, S.

AU - Withagen, C.A.A.M.

N1 - Pagination: 24

PY - 1991

Y1 - 1991

M3 - Article

VL - 20

SP - 225

EP - 248

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -